# SDR CA080623010

- Difficulty date: June 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 5,542 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DISPATCHED FROM CYLB TO CYMM AT 11:10. ON DOWNWIND RT FOR 07 CYMM SELECTED GEAR DOWN BUT DID NOT GET A GEAR DOWN LIGHT FOR THE LT MAIN. GEAR APPEARED TO BE IN THE NORMAL DOWN POSITION, GEAR UNSAFE LIGHT WAS NOT ILLUMINATED, AND THE HYDRAULIC PRESSURE WAS NORMAL. MX WAS PHONED TO DISCUSS THE ISSUE, AND CONCLUDED THAT IT WAS PROBABLY A DEFECTIVE LIGHT. CYMM RADIO WAS CONTACTED TO HAVE EMERGENCY VEHICLES ALERTED. ACFT CIRCLED WEST OF CYMM UNTIL EMERGENCY VEHICLES ARRIVED AND THEN PROCEEDED TO LAND WITH NO FURTHER PROBLEMS. AFTER LANDING IT WAS DETERMINED THAT THE LT GEAR LIGHT BULB WAS BURNED OUT.  LT MAIN GEAR LIGHT BULB REPLACED.
